MathSciNet Relay Station
MathSciNet bibliographic data
MR1553098 Contributed Item
Tonelli, Leonida; Sulla convergenza delle serie doppie di Fourier. (Italian) Ann. Mat. Pura Appl. 4 (1927), no. 1, 29–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement